Asymptotic formulas for solutions of half-linear Euler-Weber equation

Pátíková, Zuzana: Asymptotic formulas for solutions of half-linear Euler-Weber equation. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (8) 15. pp. 1-11. (2008)

[img] Cikk, tanulmány, mű
ejqtde_008_qtde_2008_015_001-011.pdf

Download (141kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 15
Page Range: pp. 1-11
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - lineáris
Additional Information: Bibliogr.: p. 10-11.
Date Deposited: 2017. May. 04. 15:26
Last Modified: 2018. Mar. 05. 11:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/42755

Actions (login required)

View Item View Item